# SDR USAA2013110700003

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 10,882 hours, 5,537 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD FLASHLIGHT NOT BLINKING.  MAINTENANCE R & R FORWARD FLASHLIGHT IAW AMM 25-65-53.
